# SDR DHL2005752003

- Difficulty date: April 26, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2,547 hours, 1,652 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY LIGHTS INOP.  REPLACED PACK ASSY PER MM 3350, OP NML.
